default-icon

Hypothyroid

I am suffeing from hypothyroid since 2008. I am presently taking 75mcg thyronorm and my T3,T4, TSH levels are normal. However, if I change dosage levels fluctuate and I start feeling lethargy. Lot of hairfall and hair are dry and coarse. I am not obese with height of 5.3' I have 58kgs weight. My periods are normal for 3 days and cycle repeats in 28 days. Sometimes I feel leg pain which goes away with Vitamin D3 supplement. What should I do so that the requirement for allopathic medicine stops and I feel as energetic and healthy as with medicine? While taking homeopathic medicine do I need to stop the thyronorm completely or slowly the dose will be decreased. Looking forward for your response. Thanks and regards
views-icons 96 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Geetika Bansal
Homeopath 19 yrs exp Delhi

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Homeopathy is very effective in stimulating glandular function. Dietary regime snd rigorous workout for short span daily is must. Rest all your questions can be answered only on a personalised chat.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hemesh Thakur
Homeopath 24 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hypothyroidism means slow down of your system from head to toe. We need to treat you actually. We need to find out why you have developed thyroid issues. What change in life occurred which has triggered your thyroid to misbehave in your system. In order to find out, complete case history would be needed to know you in depth especially on emotional level, followed by appropriate homeopathic treatment plan. Initially, you need to continue the Thyronorm for at least 3-6months along with homeopathic medications. Then the dose of Thyronorm could be reduced/ tapered down gradually. It will take around 1-2 yrs to get rid of Thyronorm possibly.
Next Steps
Find out classical homeopathic physician with knowledge of counseling.
Health Tips
Please never think of stopping Thyronorm by yourself.. thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amal Krishna Mandal
Homeopath 30 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Being a Sr. Homoeopath in Kolkata, I should not make any suggestion to you without full homoeopathic classical case recording for making proper selection of remedies. Therefore if you feel free,  may contact Dr. Amal Krishna Mandal , Dumdum through Google search or website askhomoeo.com to get phone  no and to take appointment even on line treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. (Prof.) Nilanjana Basu
Homeopath 15 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello. Homoeopathic medicines can help you in this condition. You may consult for proper medication. It will take time to tapper down the Thyronrom along with Homoeopathy since you are suffering from long. Regards
Health Tips
Donot stop the medicine suddenly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Homeopath 31 yrs exp Kolkata
Being a Sr. Homoeopath in Kolkata, I should not make any suggestion to you without full homoeopathic classical case recording for making proper selection of remedies. Therefore if you feel free, may contact Dr. Amal Krishna Mandal , Dumdum through Google search or website askhomoeo.com to get phone no and to take appointment even on line treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rachna Singh Mathur
Homeopath 25 yrs exp Delhi
You should start homoeopathic medicines along with thyronorm now but gradually tapper down
Next Steps
a thorough examination will help for selection of medicine
Health Tips
healthy diet n stress free living will help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO